MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-500
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, senseonics was made aware of an incident where the user passed out and went to the emergency room due to low glucose results not detected by transmitter.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
A review of the sensor's data showed that the system was being inaccurate around the date and time of the reported missed pm7 (hypo) event.The investigation revealed that the cause of the inaccuracy was the inappropriate calibration done by the customer a day before when he entered the sg values in the system for calibration, instead of bg values from his meter.No malfunction was found after the review of the sensor's key performance metrics.Per case notes, the user was taken to emergency room (er) where she was provided with an iv.User felt fine afterwards.User has stopped using the system based on dms and customer care was not able to reach the user since she has been unresponsive.No further resolution was possible.D9.Device available for evaluation? no.H6.Investigation findings updated to 213.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key13690641
Report Number3009862700-2022-00039
Device Sequence Number14704697
Product Code QCD
UDI-Device Identifier00817491022516
UDI-Public00817491022516
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/11/2022
Device Model Number102208-500
Device Catalogue NumberFG-3302-01-001
Device Lot Number123070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2022
Supplement Date Received by Manufacturer02/05/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale